# SDR YENA20151219662

- Difficulty date: December 19, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N183JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000007
- Aircraft time: 28,034 hours, 17,550 cycles
- Engine: Ge CF3410E6
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 2043M11P08V550
- Part serial: LMDL5406
- Condition: Inoperative
- Location: Nr 1
- Part time: 8,935 hours, 5,742 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: D

## Discrepancy

FLIGHT RETURNED TO GATE.  ENGINE NR 1 FAIL ON TAXI OUT.  R & R 1 ENGINE FADEC.  OPS CHECK GOOD.  RAN NR 1 ENGINE 2 TIMES.  NO DEFECTS NOTED.  OK FOR SERVICE
